# SDR DLL10981580

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Spring
- Part number: 251044006
- Condition: Broken
- Location: Cabin Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER DOUBLE STEW SEAT AT L2/R2 CROSSOVER SEAT BOTTOM WON'T AUTO RETRACT.  FOUND RT SPRING BROKE REPLACED SAME CKS OK REF IPC 25-21-09 FIG 2 PG 0 ITEM 210.
